# SDR DALA1135729220

- Difficulty date: May 20, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 30,435 hours, 21,676 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3914677509
- Condition: Corroded
- Location: Bs 1134-1155
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30 SPLICE AT STA 1134-1155 CORRODED.  FABRICATED NEW SPLICE IAW DRAWING 3914677 PRI 4888951-14.
